Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 20, NWS Fort Worth, TX

May 9, 2006Fannin County, Texas

NWS Fort Worth, TX issued this tornado warning at May 9, 2006, 10:36 PM CDT for Fannin County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2006, 10:36 PM CDT (03:36 UTC)
Expired
May 9, 2006, 11:15 PM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 11:05 PM CDTHAIL 1Trenton, TXTRENTON POLICE OFFICER REPORTED QUARTER SIZED HAIL IN TRENTON...HE ALSO HEARD REPORTS OF GOLF BALL HAIL NEAR TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4874 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4874 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.9
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 100338
TORFWD
TXC147-100415-
/O.NEW.KFWD.TO.W.0020.060510T0336Z-060510T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CDT TUE MAY 9 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1115 PM CDT

* AT 1031 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A       
  LARGE TORNADO 15 MILES NORTHEAST OF MCKINNEY...OR 5 NORTHEAST OF   
  ANNA...MOVING EAST AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  LEONARD AND 9 MILES WEST OF BAILEY BY 1115 PM

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

LAT...LON 3350 9637 3335 9637 3339 9604 3349 9609

$$
2 follow-up statements
000 
WWUS54 KFWD 100358
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT TUE MAY 9 2006

TXC147-100415-
/O.CON.KFWD.TO.W.0020.000000T0000Z-060510T0415Z/
FANNIN TX-
1058 PM CDT TUE MAY 9 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CDT FOR SOUTHWESTERN
FANNIN COUNTY...

AT 1058 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING 
TORNADOES WAS LOCATED 17 MILES SOUTHWEST OF BONHAM...MOVING EAST AT 
15 MPH.

THE TORNADO WILL BE NEAR...
  TRENTON BY 1105 PM
  LEONARD AND 6 MILES WEST OF BAILEY BY 1115 PM

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM WEDNESDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3350 9638 3335 9637 3339 9604 3351 9609

$$

13
000 
WWUS54 KFWD 100408
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CDT TUE MAY 9 2006

TXC147-100415-
/O.CON.KFWD.TO.W.0020.000000T0000Z-060510T0415Z/
FANNIN TX-
1107 PM CDT TUE MAY 9 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CDT FOR SOUTHWESTERN
FANNIN COUNTY...

AT 1107 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING 
TORNADOES WAS LOCATED IN TRENTON...OR 15 MILES SOUTHWEST OF 
BONHAM...MOVING NORTHEAST AT 20 MPH. SPOTTERS HAVE REPORTED A FUNNEL 
CLOUD IN TRENTON. 

THE TORNADO WILL BE NEAR...
  9 MILES WEST OF BAILEY BY 1115 PM

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM WEDNESDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3350 9638 3335 9637 3339 9604 3355 9610

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 10:00 PM CDT, 36 minutes earlier.

Area forecast discussion, May 9, 10:00 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE MAY 9 2006

.UPDATE...
SFC DRYLINE RETREATING BACK WWW...ESPECIALLY S OF I-20 CORRIDOR
AND CAP STARTING TO RE-ESTABLISH OVER SRN COUNTIES WHERE SVR STORM
WATCH #322 WAS IN EFFECT. WITH NO SFC FOCUS AND BEST MID LVL FLOW
UP AROUND RED RIVER...FELT AREAS WACO/SWD TO LAMPASAS AND TEMPLE
SHOULD BE IN GOOD SHAPE THE REST OF THE NIGHT...BUT STILL MUGGY
AND WARM OVERNIGHT. WCN ALREADY ISSUED TO CANCEL SVR STORM WATCH
#322 DOWN THAT WAY. UPDATES OUT SHORTLY.

NEXT S/W MOVING ACROSS NRN TX PANHANDLE/WRN OK MAY RESULT IN
ANOTHER WATCH OVER RED RIVER COUNTIES OVERNIGHT PER DISCUSSION
WITH SPC...HOWEVER CAP STRENGTH STILL AN ISSUE...AS IS SWD EXTENT
EXPECTED. STAY TUNED.

&&

.PREV DISCUSSION... /ISSUED 920 PM CDT TUE MAY 9 2006/

UPDATE...
PRE-FRONTAL TROUGH/DRYLINE EXTENDING SWWD FROM STORMS BETWEEN
MCKINNEY AND SHERMAN. SEEMS ANOTHER POSSIBLE HEAT-BURST OCCURRED IN
NRN COLLIN COUNTY AS MID LVL LAPSE RATES ARE IMPRESSIVE (IN 8-9
DEG C/KM CATEGORY). ML CAPES EARLIER PRESSING 6000 J/KG WITH 35-40
KT 0-6KM BULK SHEAR EAST OF THE BOUNDARY WITH LOW LVL DEW PTS VERY
GULF COAST-LIKE (AROUND 75 DEG F)...WHICH IS MAKING THINGS ACROSS
THE ERN 1/2 OF N TX VERY VERY MUGGY.

HAVE RAISED POPS FROM DALLAS N-E TO SHERMAN...PARIS AND TERRELL
WITH SEWD PROGRESSION AND SOME SEVERE WX/HEAVY RAIN LIKELY AS
MODERATE RISK (SEE FTWHWOFWD AND SWODY1) IS NOW OUT THROUGH LATE
EVENING FOR THIS AREA. ITS HARD TO SAY WHAT WILL HAPPEN AFTER
MIDNIGHT...BUT GENERALLY LEFT HIGHEST POPS ACROSS NE 1/3 OF N TX
WITH MORE UPSTREAM ACTIVITY OVER THE TX PANHANDLE/WRN OK MVG
E/SEWD AS WELL...AS AREA REMAINS IN L/W SPLIT-FLOW ALOFT WITH A
S/W MOVING OUT OF THE SRN ROCKIES. HAVE VERY LOW OR LITTLE POPS
WSW COUNTIES WITH UNCERTAINTY OF WHAT DRYLINE WILL DO AND ARRIVAL
OF FRONT. UPDATE ALREADY OUT.

OTHERWISE...MADE TREND ADJUSTMENTS WITH ALL ELEMENTS
IN MIND FOR SKY COVER...WINDS...AND DEW PTS/RH.

PREV DISCUSSION... /ISSUED 658 PM CDT TUE MAY 9 2006/

UPDATE...
HAVE UPDATED THE ZFPFWD TO INCLUDE SEVERE THUNDERSTORM WATCH 322
THROUGH 1200 AM CDT...FOR THE AREA AROUND WACO AND POINTS SOUTHWARD.

65/DD

AVIATION...
CONVECTIVE TRENDS REMAIN THE MOST SIGNIFICANT CONCERN FOR THIS
FORECAST.  VFR CONDITIONS WILL PREVAIL THROUGH EARLY WEDNESDAY
MORNING ACROSS THE METROPLEX SITES AND MOST LIKELY AT KACT...DESPITE
INCREASING ANVIL DEBRIS RESULTING IN HIGH-LEVEL CIGS THROUGH THE
EVENING.  HOWEVER...CONVECTIVE CELL BETWEEN KAQO-KBMQ MAY CONTINUE
TO DEVELOP NORTHEASTWARD TOWARD KACT...AND HAVE INCLUDED VCTS/CB
THROUGH 10/08Z.  MEANWHILE...COLD FRONT WILL PUSH SLOWLY SOUTHWARD
ACROSS THE RED RIVER THROUGH WEDNESDAY MORNING...BUT EARLY
INDICATIONS ARE THAT HIGHER CHANCES FOR A COMPLEX OF ORGANIZED
THUNDERSTORMS WILL REMAIN NORTHEAST OF THE METROPLEX SITES.
THUS...WILL INCLUDE NO MENTION OF TSRA IN METROPLEX TAFS AT THIS
TIME...BUT WILL MONITOR CLOSELY THROUGH THE EVENING.  STRONG
LOW-LEVEL JET WILL ADVECT STRATUS NORTHWARD AHEAD OF COLD FRONT ONCE
AGAIN ON WEDNESDAY MORNING...BUT FEEL THAT BULK OF MVFR CIGS WILL
OCCUR AT KACT.  DISCREPANCIES IN FRONTAL TIMING CONTINUE IN MODEL
GUIDANCE...BUT EXPECT WIND SHIFT AROUND 10/12Z FOR THE METROPLEX
SITES AND AROUND 10/15Z FOR KACT.  A NARROW BAND OF POSTFRONTAL MVFR
STRATUS WILL LIKELY DEVELOP AND MOVE SOUTHWARD DURING THE DAY ON
WEDNESDAY...WITH CIGS LIFTING/SCATTERING THROUGH THE AFTERNOON.

65/DD

DISCUSSION...
DIFFICULT FORECAST DUE TO THE UNCERTAINTIES OF THE CAP STRENGTH OVER
THE REGION. CAP IS HOLDING SO FAR...AND THERE IS AN APPARENT LACK
OF ANY STRONG SYNOPTIC SCALE FORCING THAT WOULD CAUSE THE CAP TO
LIFT AND ERODE ACROSS NORTH TEXAS. CAPES ARE EXTREMELY HIGH AND
ARE CURRENTLY RUNNING NEAR 6000 J/KG ALONG THE I-35 CORRIDOR.
HOWEVER...BOUNDARY LAYER FORCING IS WEAK...AND THE DRY LINE IS NOT
WELL DEFINED WHICH IS MITIGATING ANY LOCALIZED FORCING. IF A
SHORTWAVE...EVEN A WEAK ONE...APPROACHES THE AREA DURING THE NEXT
COUPLE HOURS...STORMS WILL INITIATE AND QUICKLY GO SEVERE. AT THE
TIME OF THIS WRITING...TCU IS NOTED OUTSIDE OUR WINDOW IN FORT
WORTH...AND VIS SATELLITE INDICATES THAT THE LAMPASAS AREA
SOUTHWARD IS ALSO SHOWING SIGNS OF CUMULIFORM BUILD UP. BOUNDARY
LAYER MOISTURE IS RATHER THIN...AND AGAIN WITHOUT ANY LARGER SCALE
FORCING...RISING PARCELS ARE GOING TO ENTRAIN DRY AIR AND LOSE
THEIR BUOYANCY BEFORE REACHING THE LFC. POPS TONIGHT MIGHT BE A
LITTLE ON THE HIGH SIDE OVER THE CENTRAL CWA...BUT BECAUSE OF THE
POTENTIAL FOR SIGNIFICANT SEVERE WEATHER TO OCCUR...FEEL IT IS
BEST TO ERR ON THE SIDE OF CAUTION. IF NOTHING BREAKS THE CAP BY 6
OR 7 PM MOST OF THE CWA WILL BE IN THE CLEAR. THE EXCEPTION WILL
BE THE NORTHEASTERN ZONES WHERE ACTIVITY DEVELOPING IN OKLAHOMA
WILL ORGANIZE INTO A SQUALL LINE OR MCS ALONG THE FRONT AND MOVE
SOUTHEAST AND CLIP THIS REGION LATER THIS EVENING.

HAVE KEPT LOW POPS IN THE MORNING HOURS FOR LINGERING ELEVATED
CONVECTION BEHIND THE FRONT. FRONT WILL PUSH THROUGH A LITTLE
LATER THAN WAS EXPECTED AT THIS TIME YESTERDAY. BREEZY NORTHERLY
WINDS AND COOLER TEMPERATURES WILL INFILTRATE THE REGION BEHIND
THE FRONT...WITH VERY PLEASANT WEATHER EXPECTED THROUGH FRIDAY.

UPPER LEVEL PATTERN WILL TRANSITION AND BRING NORTHWEST FLOW
ALOFT TO THE REGION. ONCE THE MOISTURE RETURNS ON SATURDAY...SO
WILL THE CHANCES OF RAIN. SOME STORMS MAY BE SEVERE SAT NIGHT
THROUGH MONDAY MORNING...AND EXACT TIMING OF POSSIBLE MCS EVENTS
COMING DOWN FROM THE HIGH PLAINS IS IN QUESTION AT THIS STAGE. THE
BEST CHANCE LOOKS LIKE SUNDAY RIGHT NOW. ANOTHER FRONT SHOULD MOVE
THROUGH THE AREA MONDAY WITH CONTINUED NEAR NORMAL TEMPS.

TR.92

FWD WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT WEDNESDAY FOR TXZ156-
TXZ157-TXZ158-TXZ159-TXZ160-TXZ174.

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/05
Hazardous weather outlook, May 9, 10:30 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 PM CDT TUE MAY 9 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1030 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
A MODERATE RISK FOR SEVERE THUNDERSTORMS REMAINS OVERNIGHT NORTHEAST
OF A SHERMAN...MCKINNEY...GREENVILLE...SULPHUR SPRINGS LINE. LARGE
HAIL...ISOLATED TORNADOS...DAMAGING WINDS...AND LOCALLY VERY
HEAVY RAINFALL IN EXCESS OF 3 INCHES IS POSSIBLE ACROSS THE MODERATE
RISK AREA OVERNIGHT.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WIND CONTINUE OVERNIGHT NORTH OF A GRAHAM...DECATUR...
DALLAS-FORT WORTH...ENNIS...ATHENS LINE OVERNIGHT...AS AN UPPER
LEVEL DISTURBANCE OVER THE TEXAS PANHANDLE MOVE OVER A SLOW MOVING
COLD FRONT OVER THE RED RIVER AREAS OF NORTH TEXAS...WITH STRONG
INSTABILITY...SHEAR AND DEEP MOISTURE OUT AHEAD OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
WEDNESDAY MORNING. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL
STILL BE POSSIBLE...NAMELY EAST OF INTERSTATE 35.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS WEEKEND...INTO NEXT
MONDAY...AS ANOTHER FRONT APPROACHES THE AREA. SOME OF THESE STORMS
COULD BE SEVERE...ESPECIALLY ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY OVER FAR EASTERN SECTIONS OF
NORTH TEXAS OVERNIGHT...WITH LIMITED ACTIVATION POSSIBLE OVER THE
THE REMAINDER OF THE AREA THROUGH DAYBREAK.

In the hours before

Local storm report, May 9, 9:42 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT TUE MAY 09 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             GUNTER                  33.45N  96.74W
05/09/2006  E1.00 INCH       GRAYSON            TX   AMATEUR RADIO
Special weather statement, May 9, 9:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT TUE MAY 9 2006

TXZ094-100315-

FANNIN-
947 PM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER UPDATE...

AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SHERMAN...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...LEONARD AND BONHAM STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE STORM WAS ALSO LOCATED OVER VAN ALSTYNE. IF THIS STORM
CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE
NEEDED FOR SOUTHERN FANNIN COUNTY.
Special weather statement, May 9, 9:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT TUE MAY 9 2006

TXZ095-100330-

LAMAR-
958 PM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER UPDATE...

AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES
NORTHWEST OF DE QUEEN TO 16 MILES NORTHWEST OF CLARKSVILLE TO 27
MILES NORTHEAST OF DENISON...MOVING SOUTHEAST AT 25 MPH. STRONG
WINDS ASSOCIATED WITH THE LEADING EDGE OF THESE STORMS MAY GUST UP
TO 50 MPH IN THE NORTHERN HALF OF LAMAR COUNTY.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARTHUR CITY...BLOSSOM...
BROOKSTON...PARIS...POWDERLY AND SUMNER.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL...CAN ALSO BE EXPECTED FROM THESE STORMS.

13
Local storm report, May 9, 10:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 09 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             MCKINNEY                33.20N  96.65W
05/09/2006  E1.75 INCH       COLLIN             TX   AMATEUR RADIO

            GOLF BALL SIZE HAIL REPORTED AT HIGHWAY 121 AND U.S. 75.
Local storm report, May 9, 10:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 09 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             MCKINNEY                33.20N  96.65W
05/09/2006  E1.75 INCH       COLLIN             TX   AMATEUR RADIO

            GOLF BALL SIZE HAIL REPORTED AT FM 121 AND U.S. 75.
Local storm report, May 9, 10:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 09 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             MELISSA                33.20N  96.65W
05/09/2006  E1.75 INCH       COLLIN             TX   AMATEUR RADIO

            GOLF BALL SIZE HAIL REPORTED AT FM 121 AND U.S. 75.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:03 PM CDTSevere Thunderstorm WarningFWDLampasas37 min
May 9, 7:56 PM CDTSevere Thunderstorm WarningFWDGrayson64 min
May 9, 8:59 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 9, 9:59 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 9, 10:00 PM CDTFlash Flood WarningFWDGrayson3 hr
May 9, 10:08 PM CDTTornado WarningFWDCollin52 min
May 9, 10:39 PM CDTSevere Thunderstorm WarningFWDLamar66 min
May 9, 10:51 PM CDTTornado WarningFWDGrayson24 min
May 9, 11:15 PM CDTTornado WarningFWDFannin17 min
May 9, 11:19 PM CDTTornado WarningFWDLamar41 min
May 10, 12:28 AM CDTSevere Thunderstorm WarningFWDGrayson62 min
May 10, 1:00 AM CDTFlash Flood WarningFWDGrayson60 min
May 10, 1:28 AM CDTSevere Thunderstorm WarningFWDGrayson22 min
May 10, 1:36 AM CDTSevere Thunderstorm WarningFWDFannin30 min
May 10, 3:32 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDLamar76 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDFannin28 min
May 10, 5:36 AM CDTHigh Wind WarningFWDCooke, Montague65 min
May 10, 7:08 AM CDTSevere Thunderstorm WarningFWDFannin37 min
May 10, 7:20 AM CDTSevere Thunderstorm WarningFWDLamar40 min
May 10, 8:00 AM CDTSevere Thunderstorm WarningFWDLamar15 min
May 10, 10:26 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more9 hr

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.